U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

I took mdma while on penicillin then took clarithromycin 2.5 weeks later. will this delay a girls period?

1 doctor answer2 doctors weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
Addiction Medicine 50 years experience
No: But if you had unprotected sex while on the mdma it might. Chronic drug abuse causes many problems with women's reproductive endocrinology, but one time use of penicillin, biaxin (clarithromycin) or mdma would not likely cause any problems. Mdma is an increasingly more dangerous drug, with impure forms like"molly" causing death and severe complications like seizures and brain damage. Put away the toys!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 22, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.